MAUDE Adverse Event Report: BUNNELL INCORPORATED BUNNELL; VENTILATOR, HIGH FREQUENCY

BUNNELL INCORPORATED BUNNELL; VENTILATOR, HIGH FREQUENCY
Model Number 312
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/28/2017
Type of Reportable Event Malfunction
Event or Problem Description
Nicu patient was on the jet ventilator when the ventilator displayed ventilator fault and shut down.The ventilator was turned off and then back on with nothing working still.Patient was manually ventilated while a new vent was brought over.It was a lengthy process, so the patient was manually ventilated for about 20 minutes.The patient was placed on the new jet ventilator and was stable.Bunnell was contacted and we are troubleshooting the problem with the ventilator.

Brand Name
BUNNELL
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
BUNNELL INCORPORATED
436 lawndale drive
salt lake city UT 84115
MDR Report Key7040463
Report Number7040463
Device Sequence Number16563285
Product Code LSZ
UDI-Device Identifier00616120000013
UDI-Public(01)00616120000013
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/30/2017
Report Date (Section F) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number312
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/30/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/30/2017